# SDR AALA201806269042

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 7,252 hours, 2,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-22-00-614-002-A.
